Full Text: PDF
Received August 28, 2018; Accepted December 6, 2018; Published December 22, 2018
Abstract. In this paper, we prove global existence and uniqueness results for a stochastic integro-differential equation with poisson jumps in Frechet spaces. The main results are obtained based on a resolvent operator combined with a nonlinear alternative of Leray-schauder type. As an application, we study the controllability of the corresponding control system.
How to Cite this Article:
A. Anguraj, K. Ramkumar, Global existence and controllability to a stochastic integro-differential equation with Poisson jumps, Communications in Optimization Theory, Vol. 2018 (2018), Article ID 22, pp. 1-11.